Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Unchanged white spots, marks increasing in size. Taking Dicaris for vitiligo. What can I do?

Hi aim 34 yrs n is having vitiligo from the age of 18 .every 2 -3yrs vitiligo reoccurs .now also I have been taking medicines from last 7-8 months .i am taking dicaris twice a week,melanocyl n trimop forte tablet alternate day .it s one tablet each.ultranuroncapsule daily.after 2 hrs of taking melanocyl n trimop tab I expose my depigmented area to sunlight for 10 minutes.30minutes before exposing to sun I apply flutivate cream to the white I have lot of improvement but some white spots r not changing n now I have noticed last week that few marks r increasing in size.i am still taking the above mentioned medicines.please advice me what can I do ?
Asked On : Thu, 25 Oct 2012
Answers:  1 Views:  199
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Dermatologist 's  Response
Hi deepti,
Thanks for writing in.

Vitiligo is caused by autoimmune factors.

Vitiligo is treatable now.With correct treatment all your white spots can be treated.

phototherapy and excimer laser are very effective for vitiligo or white spots.
They are available at dermatology clinics.

Discuss the option of Pulse therapy with your dermatologist.It will have rapid effect.

Hope this helps.

dr Sudarshan.
Answered: Fri, 26 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor